Does zoloft cause palpitations in some people? The past two days since I've upped my dose I've been getting some heart palpitations and hour or so after taking it
I also had heart palps before due to anxiety but I'm not feeling anxious just wondering and will they pass as the medicine reaches a stable state?
It may do, as can anxiety, plus palpitations are normal, but most of the time people don't notice them, however, those of us with anxiety often do as many of us are more attuned to physical effects. When it comes to the heart some chaos
is good, is actually built into the system, so palpitations are usually a good sign. A perfectly regular beat, OTOH, is often a very bad sign (and before this frightens anyone, such regularity is only apparent on EKG/ECGs, it can't be determined by taking your pulse, etc, and you'd then have far bigger issues than just heart beat regularity).
And increased sweating.... Not a bothersome amount but a noticeable increase
Sweating is a common side-effects of most SSRIs, but Zoloft tends to be the worst in that regard. The skin and blood vessels use about as much serotonin as the brain. Among other things, it governs blood vessel tone, contractions and dilation, including of the tiny capillaries just under the skin and this affects the sweating response. It may or may not settle down as the body adjusts.